Right I've been on this drug for 1 week now, and my experience has changed drastically over such a short period of time. In the first few days I noticed the side effects of dry skin, eyes and lips- but these were very minimal. A few days later, the lips are not really an issue, but my skin! that is a different story altogether. Whenever I apply my cleanser it stings like a [email protected]^%# and likewise when I leave applying moisturiser for too long. My forehead is very raw in comparison with the rest of my face. Over the weekend my eating habits went out the window and I indulged in far too much sugar and fat, and I'm paying the price. I had (and still have) one of my worst ever breakouts and the acne I got was one I'd never had before- a red, painful cluster of pimples, including whiteheads around my chin and cheek. I guess this is the warning I got about the acne flaring up in the first month or so, and hopefully this gets it out of the way early. I've decided to stop using my cleanser as it just stings too bad. Also I'm doing my best to not pop my pimples- I've had about three or four very poppable pimples on my face over the last few days, but have restrained!! Don't want any scars!
I've bought a 50 pack of Green Tea, citrus flavour, quite nice if you have a taste for it, and I'm hoping it'll help clear my skin quicker and perhaps stop it drying out so much.
My joint pains from the gym have finally gone after about 5 days, so I'm reluctant to work out again in the near future.
Until next time...